Alert archive / South Carolina / Wind Advisories in 2014

Wind Advisory 9, NWS Charleston, SC

July 3, 2014

NWS Charleston, SC issued this wind advisory at Jul 3, 2014, 4:09 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 3, 2014, 4:09 AM EDT (08:09 UTC)
Expired
Jul 3, 2014, 3:40 PM EDT
In force
12 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS72 KCHS 030809
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
409 AM EDT THU JUL 3 2014

SCZ050-031930-
/O.NEW.KCHS.WI.Y.0009.140703T0809Z-140703T2200Z/
CHARLESTON-
INCLUDING THE CITY OF...CHARLESTON
409 AM EDT THU JUL 3 2014

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* LOCATIONS...CHARLESTON COUNTY...ESPECIALLY EAST OF HIGHWAY 17.
  THIS INCLUDES MCCLELANNVILLE...AWENDAW...ISLE OF PALMS...WILD
  DUNES...FOLLY BEACH...KIAWAH ISLAND AND DOWNTOWN CHARLESTON.

* WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE MAY DOWN SMALL TREES AND
  POWERLINES. BE PREPARED TO ISOLATED POWER OUTAGES. LIGHT WEIGHT
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE WILL ALSO BE BLOWN
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED FOR STRONG WINDS. EXTRA CAUTION SHOULD BE TAKEN WHILE
DRIVING HIGH PROFILE VEHICLES AND ON BRIDGES AND OVERPASSES.
LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE SHOULD
BE SECURED.

&&

$$
2 follow-up statements
632 
WWUS72 KCHS 031421
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1021 AM EDT THU JUL 3 2014

SCZ050-032200-
/O.CON.KCHS.WI.Y.0009.000000T0000Z-140703T2200Z/
CHARLESTON-
INCLUDING THE CITY OF...CHARLESTON
1021 AM EDT THU JUL 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* LOCATIONS...CHARLESTON COUNTY...ESPECIALLY EAST OF HIGHWAY 17. 
  THIS INCLUDES MCCLELANNVILLE...AWENDAW...ISLE OF PALMS...WILD 
  DUNES...FOLLY BEACH...KIAWAH ISLAND AND DOWNTOWN CHARLESTON.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...HIGHEST
  MAINLY ON ELEVATED SURFACES AND IN HEAVIER SHOWERS.

* IMPACTS...WINDS OF THIS MAGNITUDE MAY DOWN SMALL TREES AND 
  POWERLINES. BE PREPARED TO ISOLATED POWER OUTAGES. LIGHT 
  WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE WILL ALSO 
  BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED FOR STRONG WINDS. EXTRA CAUTION SHOULD BE TAKEN WHILE
DRIVING HIGH PROFILE VEHICLES AND ON BRIDGES AND OVERPASSES.
LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE SHOULD
BE SECURED.

&&

$$
522 
WWUS72 KCHS 031940
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT THU JUL 3 2014

SCZ050-032045-
/O.CAN.KCHS.WI.Y.0009.000000T0000Z-140703T2200Z/
CHARLESTON-
INCLUDING THE CITY OF...CHARLESTON
340 PM EDT THU JUL 3 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND
ADVISORY.

WINDS WILL CONTINUE TO DIMINISH AS HURRICANE ARTHUR MOVES FARTHER
AWAY TO THE NORTHEAST. HOWEVER...A FEW WIND GUSTS COULD REACH 40
MPH IN FAR NORTHEAST PORTIONS OF CHARLESTON COUNTY...MAINLY
ASSOCIATED WITH THE LINGERING RAIN BANDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Jul 3, 3:03 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 3, 3:03 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
303 AM EDT THU JUL 3 2014

...PRELIMINARY FORECAST DISCUSSION...

.SYNOPSIS...
REFER TO THE LATEST ADVISORY ON ARTHUR ISSUED BY THE NATIONAL
HURRICANE CENTER.

&&

.NEAR TERM /THROUGH TODAY/...
TROPICAL STORM ARTHUR IS STILL ON THE CUSP OF BECOMING A
HURRICANE BASED ON THE LATEST RECON DATA. BANDING FEATURES HAVE
INCREASED OVER THE PAST SEVERAL HOURS CORRESPONDING TO COOLING
CLOUD TOPS...ALTHOUGH THE INNER CORE PRESENTATION ON KCLX RADAR
HAS BECOME A BIT MORE RAGGED AFTER A WELL-DEFINED NORTHERN AND
EASTERN EYE WALL FEATURE WAS OBSERVED EARLIER. THE CYCLONE
CONTINUES TO FIGHT OFF INTRUSIONS OF DRY AIR INTO THE CORE OF THE
CIRCULATION ITSELF...BUT THE SYNOPTIC ENVIRONMENT STILL APPEARS
FAVORABLE FOR CONTINUED INTENSIFICATION AS IT PASSES EAST OF THE
FORECAST AREA. BANDS OF SHOWERS/TSTMS WILL APPROACH THE COAST
THROUGHOUT THE DAY AS ARTHUR MAKES ITS CLOSEST APPROACH...BUT ITS
UNCLEAR EXACTLY HOW FAR INLAND THE FEEDER BANDS WILL SURVIVE GIVEN
THE AMOUNT OF DRY AIR THAT IS IN PLACE. THE BEST CHANCES FOR
RAINFALL ATTM APPEARS TO BE CONFINED TO THE SOUTH CAROLINA COASTAL
COUNTIES...MORE SPECIFICALLY CHARLESTON COUNTY WHERE UPWARDS OF
1-3 INCHES OF RAIN COULD FALL FROM FOLLY BEACH UP TO AWENDAW AND
MCCLELLANVILLE THROUGH THIS EVENING. INCREASED POPS TO 70 PERCENT
IN THIS AREA WITH POPS TAPERING QUICKLY TO LESS THAN 20 PERCENT
ROUGHLY WEST OF THE I-95 CORRIDOR. CATEGORICAL POPS MAY EVENTUALLY
BE NEEDED AT SOME POINT LATER TODAY.

IT WILL BECOME RATHER WINDY ACROSS THE BEACHES THIS MORNING WITH
WINDS OCCASIONALLY GUSTING NEAR TROPICAL STORM FORCE IN FEEDER
BANDS...ESPECIALLY ALONG THE CHARLESTON COUNTY COAST. A WIND
ADVISORY FOR WINDS OF 20-30 MPH WITH GUSTS TO 40 MPH WILL BE
ISSUED FOR CHARLESTON COUNTY WITH LOWER SPEEDS ELSEWHERE. COULD
SEE A FEW DOWNED TREES AND POWERLINES...BUT SIGNIFICANT IMPACTS
APPEAR UNLIKELY ATTM. DEPENDING ON THE 5 AM TRACK...THERE IS STILL
A POSSIBILITY THAT A TROPICAL STORM WARNING MAY BE NEED TO BE
EXPANDED SOUTH TO THE EDISTO BEACH SC BREAK POINT.

HIGH TEMPERATURES WILL BE HEAVILY DEPENDENT ON THE AMOUNT OF RAIN
COVERAGE. GUIDANCE IS FAIRLY SIMILAR IN DEPICTING STRONG
SUBSIDENCE AROUND A STRENGTHENING ARTHUR AFFECTING MOST OF
SOUTHEAST GEORGIA TODAY. THIS WILL LIKELY PUSH TEMPERATURES INTO
THE UPPER 90S WHILE TEMPERATURES MAY STRUGGLE TO RISE MUCH ABOVE
THE MID 80S ACROSS CHARLESTON COUNTY.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
TONIGHT...CONDITIONS WILL RAPIDLY IMPROVE THIS EVENING AND
OVERNIGHT AS ARTHUR MOVES AWAY FROM THE REGION TOWARDS THE NORTH
CAROLINA OUTER BANKS. THERE ARE SOME INDICATIONS IN THE VARIOUS
MODELS THAT A SOUTHERN FLANK FEEDER BAND MAY LINGER FROM THE
SAVANNAH RIVER ENTRANCE AND ARCHING NORTH ACROSS THE LOWER SOUTH
CAROLINA COASTAL WATERS FOR MUCH OF THE EVENING HOURS...SO WILL
HOLD ONTO SOME 20-40 PERCENT POPS THROUGH ABOUT MIDNIGHT WITH DRY
CONDITIONS PREVAILING THEREAFTER. SKIES WILL ALSO STEADILY CLEAR
AS DRIER AIR ROTATES IN CYCLONICALLY IN THE WAKE OF ARTHUR/S BROAD
CIRCULATION. LOWS WILL RANGE FROM THE LOWER 70S WELL INLAND TO THE
UPPER 70S AT THE COAST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
TO BE ISSUED.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
AVIATION CONCERNS THIS TAF CYCLE WILL REVOLVE AROUND IMPACTS FROM
TROPICAL STORM ARTHUR. ARTHUR IS CURRENTLY CENTERED WELL OFF THE
GEORGIA COAST AND IT WILL CONTINUE TO TRACK NORTH AND EVENTUALLY
NORTHEAST TONIGHT INTO THURSDAY. WINDS SHOULD QUICKLY PICK UP AFTER
DAYBREAK WITH SUSTAINED SPEEDS OF AROUND 15 KT WITH GUSTS TO 25 KT
MID MORNING INTO EARLY AFTERNOON. THE DIRECTION WILL GENERALLY START
NORTHEAST AND THEN BACK TO BECOME MORE NORTH/NORTHWESTERLY AS ARTHUR
PASSES BY.

OUTER RAIN BANDS OF ARTHUR IS EXPECTED TO IMPACT KCHS TERMINAL
MAINLY IN THE MORNING/EARLY AFTERNOON WITH SOME LOWERED CIGS
POSSIBLY ASSOCIATED WITH THE SHOWERS. HAVE INCLUDED BEST GUESS
TIMING OF OCCURRENCE IN TAF BUT WILL NEED TO MONITOR TRENDS AND
AMEND IF NECESSARY.

AT KSAV...VFR SHOULD BE THE RULE AS THE TERMINAL REMAINS MUCH
FURTHER WEST OF THE CENTER OF ARTHUR THAN IS EXPECTED AT KCHS.

CONDITIONS WILL IMPROVE QUICKLY LATE THURSDAY AFTERNOON AS ARTHUR
MOVES NORTHEAST AWAY FROM THE TERMINALS.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT CONCERNS THURSDAY NIGHT
THROUGH EARLY NEXT WEEK.

&&

.MARINE...
TODAY...DANGEROUS MARINE CONDITIONS WILL OCCUR OVER THE COASTAL
WATERS TODAY AS ARTHUR MOVES JUST EAST OF THE LOCAL MARINE AREA.
WINDS LOOK TO PEAK LATER TODAY ACROSS MOST MARINE ZONES...WITH THE
LOCAL WIND MAXIMA OF 30-35 KT WITH GUSTS TO 45 KT OCCURRING OVER
THE CHARLESTON COUNTY COASTAL WATERS WITH SLIGHTLY LOWER
CONDITIONS ELSEWHERE...INCLUDING THE GEORGIA OFFSHORE WATERS.
TROPICAL STORM WARNINGS REMAIN IN FORCE FOR AM350-352-374 WITH
SMALL CRAFT ADVISORIES FOR AMZ330-354. BASED ON THE LATEST NHC
GUIDANCE..SUSPECT THE TROPICAL STORM WARNING WILL LIKELY BE PARED
BACK IF NOT DROPPED COMPLETELY WITH THE AFTERNOON FORECAST
PACKAGE. MAXIMUM SEAS SEAS WILL PEAK AT 6-12 FT NEARSHORE
WATERS...HIGHEST OVER THE CHARLESTON COUNTY WATERS AND 9-13 FT
OVER THE GEORGIA OFFSHORE WATERS. MARINERS ARE URGED TO REMAIN IN
PORT TODAY.

TONIGHT...CONDITIONS WILL RAPIDLY IMPROVE OVERNIGHT AS ARTHUR
DEPARTS AND WINDS TURN OFFSHORE. SEAS WILL DROP TO 10-15 KT AFTER
MIDNIGHT WITH SEAS 2-6 FT...HIGHEST GEORGIA OFFSHORE WATERS.

FRIDAY THROUGH MONDAY...TO BE ISSUED.

HIGH SURF/RIP CURRENTS...DANGEROUS SURF IS EXPECTED TODAY AS
ARTHUR PASSES BY OFFSHORE. LONG PERIOD SWELLS WITH PERIODS OF
10-12 SECONDS IMPACTING THE COAST WILL CREATE LARGE BREAKING WAVES
AROUND 6-9 FT CHARLESTON COUNTY BEACHES AND 5-8 FT OVER THE
REMAINING BEACHES PER LOCAL BREAKING WAVE MATRIX FOR BUOYS 41004
AND 41008. ALTHOUGH WINDS TURN OFFSHORE LATER TODAY...THERE IS
ENOUGH MEAN POWER IN THE WIND GENERATED SWELLS TO SUPPORT A HIGH
RISK FOR RIP CURRENTS ALL BEACHES TODAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH RISK FOR RIP CURRENTS THROUGH THIS EVENING FOR GAZ117-119-
     139-141.
     HIGH SURF ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR GAZ117-
     119-139-141.
SC...HIGH RISK FOR RIP CURRENTS THROUGH THIS EVENING FOR SCZ048>051.
     HIGH SURF ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR SCZ048-
     049-051.
     HIGH SURF ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR SCZ050.
     WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR SCZ050.
MARINE...TROPICAL STORM WARNING FOR AMZ350-352-374.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ330-
     354.

&&

ST/DPB/ECT
Hazardous weather outlook, Jul 2, 9:43 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
943 PM EDT WED JUL 2 2014

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
040145-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
943 PM EDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ050-040145-
CHARLESTON-
943 PM EDT WED JUL 2 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.
   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ048-049-051-040145-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
943 PM EDT WED JUL 2 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.
   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-040145-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
943 PM EDT WED JUL 2 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM EDT THURSDAY...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THURSDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   MODERATE RISK FOR RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-352-354-040145-
CHARLESTON HARBOR-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
943 PM EDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

TROPICAL WEATHER...TROPICAL STORM ARTHUR OFF THE FLORIDA COAST IS
EXPECTED TO MOVE TOWARD THE NORTH AND THEN NORTHEAST THROUGH
THURSDAY JUST EAST OF THE LOCAL WATERS WHILE STRENGTHENING INTO A
HURRICANE. THERE IS STILL SOME UNCERTAINTY REGARDING THE EXACT
TRACK AND INTENSITY OF THE STORM AND THUS THE ULTIMATE IMPACT TO
WINDS AND SEAS. THUS...MARINERS SHOULD MONITOR THE LATEST
FORECASTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TROPICAL WEATHER...TROPICAL STORM ARTHUR OFF THE FLORIDA COAST IS
EXPECTED TO MOVE TOWARD THE NORTH AND THEN NORTHEAST THROUGH
THURSDAY JUST EAST OF THE LOCAL WATERS WHILE STRENGTHENING INTO A
HURRICANE. THERE IS STILL SOME UNCERTAINTY REGARDING THE EXACT
TRACK AND INTENSITY OF THE STORM AND THUS THE ULTIMATE IMPACT TO
WINDS AND SEAS. THUS...MARINERS SHOULD MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ350-374-040145-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
943 PM EDT WED JUL 2 2014

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 3, 3:57 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
357 AM EDT THU JUL 3 2014

SCZ050-030830-
CHARLESTON-
357 AM EDT THU JUL 3 2014

...RAIN BANDS FROM TROPICAL STORM ARTHUR WILL IMPACT PORTIONS OF
CHARLESTON COUNTY THROUGH 430 AM EDT...

AT 353 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF SHOWERS WITH STRONG WINDS ALONG A LINE EXTENDING FROM CAPE
ISLAND TO PRICE INLET...MOVING WEST AT 30 MPH.

PEOPLE IN THESE AREAS CAN EXPECT THE FOLLOWING THROUGH 430 AM
EDT...GUSTY WINDS OF 35 TO 40 MPH CAPABLE OF PRODUCING MINOR WIND
DAMAGE...TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR GUSTY WINDS AND POOR VISIBILITY IN HEAVY RAIN.

&&

LAT...LON 3314 7927 3300 7938 3302 7952 3303 7951
      3302 7956 3299 7955 3301 7956 3295 7961
      3293 7961 3297 7955 3291 7957 3280 7973
      3278 7979 3286 7989 3294 7977 3299 7976
      3313 7962 3315 7952 3320 7948
TIME...MOT...LOC 0756Z 076DEG 24KT 3306 7939 3283 7967

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:32 AM EDTSpecial Marine WarningCHS118 min
Jul 3, 3:57 AM EDTSpecial Weather StatementCHSCharleston33 min
Jul 3, 3:00 PM EDTSpecial Weather StatementCHSHampton30 min
Jul 3, 3:33 PM EDTSpecial Weather StatementCHSHampton27 min
Jul 3, 4:06 PM EDTSpecial Weather StatementCHSAllendale24 min
Jul 3, 4:43 PM EDTSpecial Weather StatementCHSAllendale32 min
Jul 3, 4:48 PM EDTSpecial Weather StatementCHSBeaufort27 min
Jul 3, 5:07 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton27 min
Jul 3, 5:50 PM EDTSpecial Marine WarningCHS115 min
Jul 3, 6:45 PM EDTSpecial Marine WarningCHS90 min
Jul 3, 7:37 PM EDTSpecial Marine WarningCHS83 min
Jul 3, 7:49 PM EDTSpecial Marine WarningCHS86 min

Nearby

Wind Advisories in South Carolina, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.